# SDR SWAA073324

- Difficulty date: July 4, 2007
- Submitted: July 5, 2007
- Operation: Air carrier
- Aircraft: N509SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 24186
- Aircraft time: 53,280 hours, 53,290 cycles
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Rod End
- Part number: 6545166
- Condition: Worn
- Location: Rt Elevator Tab
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C4 CHECK, FOUND RT ELEVATOR TAB CONTROL ROD TO ELEVATOR TAB MAST FITTING EXCESSIVE PLAY.  REMOVED AND REPLACED TAB CONTROL ROD ENDS PER MM.
